Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Swimmer and having ear ache. Looking for suggestion

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
I have had ear ache for 2 days
Swimming in Hawaii and submarine ride
Tried swimmers ear drops and wax remover
Painful still and loud buzzing
Posted Wed, 21 Nov 2012 in Ear, Nose and Throat Problems
Answered by Dr. Jonas Sundarakumar 21 minutes later
Hello and welcome to Healthcare Magic. Thanks for your query.

From your clinical history, there are two possibiities. One is an acute ear infection, probably due to contaminated water during swimming. The other possibility is a damage to the eardrum due to high air pressure when in the submarine. You need a ear examination to clearly ascertain the cause and plan further treatment. You may also require an antibiotic course if there is any evidence of infection. I would advise you to get yourself examined by a doctor as early as possible and take further treatment accordingly. It is better to keep your ears dry and not pick or disturb it frequently ans this could aggravate the inflamation.

Wish you all the best.

- Dr. Jonas Sundarakumar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor